# SDR MWEA001259

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 991158133
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR NR 3 BEAM IS CRACKED AT CENTER OUTBOARD LOCATION.  --  REMOVED AND REPLACED NR 3 BEAM.
